# SDR FDEA200910263663

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 144N814043
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM FAIRING SUPPORT STRUCTURE LOWER TEE HAS CORROSION AT STA 901, LBL 7.0". CORRODED TEE FITTING ON KEELBEAM FAIRING SUPPORT AT STA 901 REMOVED AND   REPLACED IAW SRM 51-40-02 REV. 98.  REAPIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
